| Model Number |
MMT-751PNAS |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had motor error alarm.Customer blood glucose value was unknown.Customer stated that screen of insulin pump was scuff.Customer also stated that they did not feel the vibration of insulin pump and lots of time received no delivery alerts.Device will not return for analysis.